# SDR ABXA9500180

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Fs 889
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND AN IMPROPER REPAIR ON THE FUSELAGE EXTERIOR SKIN AT FS 889 AND LONGERON 21 RIGHT.  REPAIRED SKIN IAW ABX REA D953-10806-MR.
